{
  "source_id": "10.3176/phys.math.1989.2.02",
  "archive": "Estonian Academy Publishers archive (kirj.ee)",
  "publisher": "Estonian Academy Publishers",
  "journal": "Proceedings of the Academy of Sciences of the Estonian SSR. Physics. Mathematics",
  "journal_original": "Известия Академии наук Эстонской ССР. Физика. Математика",
  "year": 1989,
  "volume": "38",
  "issue": "2",
  "pages": "139–145",
  "first_page": 139,
  "last_page": 145,
  "title": "ОБ ОДНОЙ ТЕОРЕМЕ МЭЯ",
  "title_en": null,
  "authors": [
    "P. Puusemp"
  ],
  "language": "Russian",
  "language_evidence": "crossref language=ru + Cyrillic (Russian) title",
  "doi": "10.3176/phys.math.1989.2.02",
  "landing_page": "https://kirj.ee/proceedings-of-the-academy-of-sciences-of-the-estonian-ssr-physics-mathematics/?filter[year]=1989&filter[issue]=884&filter[publication]=7411",
  "pdf_url": "https://kirj.ee/wp-content/plugins/kirj/pub/phys.math-2-1989-139-145_20230424152942.pdf",
  "license": "CC BY 4.0",
  "license_url": "http://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "crossref license field (publisher policy page says CC BY-NC 4.0; see notes)",
  "license_notice": "Translated from Russian. Original: P. Puusemp, “Об одной теореме мэя”, Proceedings of the Academy of Sciences of the Estonian SSR. Physics. Mathematics, 1989, vol. 38 no. 2, pp. 139–145, https://doi.org/10.3176/phys.math.1989.2.02. Published by Estonian Academy Publishers; license CC BY 4.0 (http://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher (the publisher's policy page names CC BY-NC 4.0). Changes: translated into English.",
  "scan_pages": 7,
  "scan_bytes": 2063537,
  "scan_sha256": "17ad75e9da9b420f78864e111d511903f4759424e253099533a127db142bbee3",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.3176/phys.math.1989.2.02",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
